# SDR ABXA20130303411

- Difficulty date: March 3, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80082
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER BULK CARGO DOOR SILL LOWER SILL FS 1407-1480 BELOW S32L HAS THE UPPER CHORD OF THE SILL FRAME CORRODED (METAL WAS EXFOLIATED).  REMOVED AND REPLACED BULK CARGO DOOR UPPER CHORD OF FLOOR FRAME WITH SERVICEABLE UNIT IAW BOEING SRM 51-40-02 AT FS 1407-1480 S32L NO CRACKS NOTED, ACFT WAS GROUNDED.
